MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE
Model Number M00535900
Medical Device Problem Codes Failure to Fold (1255); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the device did not bow at the time of cutting.It was reported that the cutting wire appeared deform.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: photo of the complaint device outside the patient was provided by the customer and shows the cutting wire kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04061 captures the reportable event of cutting wire kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04061 captures the reportable event of cutting wire kinked.Block h11: (investigation result).Media evaluation noted that the cutting wire was slightly bent.No other problems with the device were noted.The reported event of cutting wire kinked was confirmed.Upon analysis of the provided picture, it was found that the cutting wire was slightly bent however, the most probable cause of the observed and the reported problem cannot be established due to lack of evidence.The product was not returned for analysis to identify any problem with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, the most probable root cause could not be established.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the device did not bow at the time of cutting.It was reported that the cutting wire appeared deform.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event note: photo of the complaint device outside the patient was provided by the customer and shows the cutting wire kinked.

Brand Name
ULTRATOME XL
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23845351
Report Number3005099803-2025-06794
Device Sequence Number9572122
Product Code FDI
UDI-Device Identifier08714729103257
UDI-Public(01)08714729103257(17)270630(10)36869366
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535900
Device Catalogue NumberM00535900
Device Lot Number0036869366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/15/2026
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale